# SDR AALA202503195794

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 31,443 hours, 12,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN ABORTED TAKEOFF WAS PERFORMED AT 85 KNOTS DUE TO THE FLIGHT CREW REPORTING A CAUTION MESSAGE DISPLAYED DURING TAKE OFF ROLL FOR THE RIGHT AFT EMERGENCY EXT DOOR. MAINTENANCE REPLACED THE DETECTOR PROXIMITY SWITCH 61WV2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
